# SDR ASAA2015091613072

- Difficulty date: September 16, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 4,355 hours, 1,405 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Hf 1 And 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF 1 AND HF 2 QUIT TRANSMITTING AND RECEIVING AFTER 1 + 45 FLIGHT TIME.  ACFT GROUNDED. CYCLED A/C POWER, PERFORMED BITE CK OF BOTH HF TRANSCEIVERS, NO FAULTS FOUND REF AMM 23-11-00, OPS CK OF HF SYSTEM CK'S OK, GROUND VERIFICATION CK'S SUCCESSFUL, NO HISTORY PAST 30 DAYS.
